Local analytic classification of q-difference equations
Astérisque, no. 355 (2013) , 157 p.
Le texte intégral des articles récents est réservé aux abonnés de la revue. Consultez le site de la revue.
@book{AST_2013__355__R1_0,
     author = {Ramis, Jean-Pierre and Sauloy, Jacques and Zhang, Changgui},
     title = {Local analytic classification of <span class="mathjax-formula">$q$</span>-difference equations},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {355},
     year = {2013},
     zbl = {1320.39008},
     mrnumber = {3185985},
     language = {en},
     url = {http://archive.numdam.org/item/AST_2013__355__R1_0/}
}
Ramis, Jean-Pierre; Sauloy, Jacques; Zhang, Changgui. Local analytic classification of $q$-difference equations. Astérisque, no. 355 (2013), 157 p. http://numdam.org/item/AST_2013__355__R1_0/

[1] C. Adams - "Linear q-difference equations", Bull. Amer. Math. Soc. 37 (1931), p. 361-400. | Article | MR 1562160 | Zbl 0002.19103

[2] Y. André - "Différentielles non commutatives et théorie de Galois différentielles ou aux différences", Ann. Sci. École Norm. Sup. (4) 34 (2001), no. 5, p. 685-739. | Article | EuDML 82555 | Numdam | MR 1862024 | Zbl 1010.12004

[3] D. Babbitt & V. Varadarajan - Local moduli for meromorphic differential equations, Astérisque, vol. 169-170, Soc. Math. France, 1989. | Numdam | MR 1014083 | Zbl 0683.34003

[4] B. Berndt & R. Rankin (eds.) - Ramanujan: essays and surveys, Hist. Math., vol. 22, Amer. Math. Soc., 2001. | Article | MR 1862732 | Zbl 1117.11002

[5] D. Bertrand - "Extensions panachées et 2-extensions", manuscrit non publié, 1999.

[6] D. Bertrand, "Extensions panachées et dualité", prépublications de l'Institut Mathématique de Jussieu, UMR 287, 2001.

[7] D. Bertrand, "Extensions panachées autoduales", J. K-Theory 11 (2013), p. 393-411. | MR 3061002 | Zbl 1272.18007

[8] J.-P. Bézivin - "Sur les équations fonctionnelles aux q-différences", Aequationes Math. 43 (1992), no. 2-3, p. 159-176. | Article | EuDML 137459 | MR 1158724 | Zbl 0757.39002

[9] G. D. Birkhoff - "Singular points of ordinary linear differential equations", Trans. Amer. Math. Soc. 10 (1909), p. 436-470. | Article | JFM 40.0352.02 | MR 1500848

[10] G. D. Birkhoff, "The generalized Riemann problem for linear differential equations and the allied problems for linear difference and q-difference equations", Proc. Amer. Acad. 49 (1913), p. 521-568. | Article | JFM 44.0391.03

[11] G. D. Birkhoff & P. E. Guenther - "Note on a canonical form for the linear q-difference system", Proc. Nat. Acad. Sci. U.S.A. 27 (1941), p. 218-222. | Article | JFM 67.0305.02 | MR 4047

[12] N. Bourbaki - Éléments de mathématique. Algèbre. Chapitre 2: Algèbre linéaire, Hermann, 1947. | MR 23803 | Zbl 0030.29002

[13] N. Bourbaki, Éléments de mathématique. Algèbre. Chapitre 10: Algèbre homologique, Masson, 1980. | MR 610795 | Zbl 0455.18010

[14] B. Braaksma, B. Faber & G. Immink - "Summation of formal solutions of a class of linear difference equations", Pacific J. Math. 195 (2000), no. 1, p. 35-65. | Article | MR 1781613 | Zbl 1008.39003

[15] V. Bugeaud - "Classification analytique et théorie de Galois locales des modules aux q-différences à pentes non entières", C. R. Math. Acad. Sci. Paris 349 (2011), p. 1037-1039. | Article | MR 2842994 | Zbl 1230.12006

[16] H. Cartan & S. Eilenberg - Homological algebra, Princeton Math. Ser., vol. 19, Princeton Univ. Press, 1956. | MR 77480 | Zbl 0075.24305

[17] R. M. Cohn - Difference algebra, Interscience Publishers John Wiley & Sons, 1965. | MR 205987 | Zbl 0127.26402

[18] L. Di Vizio - "Arithmetic theory of q-difference equations: the q-analogue of Grothendieck-Katz's conjecture on p-curvatures", Invent. Math. 150 (2002), no. 3, p. 517-578. | Article | MR 1946552 | Zbl 1023.12004

[19] L. Di Vizio, "Local analytic classification of q-difference equations with q=1", J. Noncommut. Geom. 3 (2009), no. 1, p. 125-149. | Article | MR 2457039 | Zbl 1168.39002

[20] L. Di Vizio, J.-P. Ramis, J. Sauloy & C. Zhang - "Équations aux q-différences", Gaz. Math. (2003), no. 96, p. 20-49. | MR 1988639 | Zbl 1063.39015

[21] L. Di Vizio & J. Sauloy - "Outils pour la classification locale des équations aux q-différences linéaires complexes", to appear in L. Di Vizio and T. Rivoal (eds), (Théories galoisiennes et arithmétiques des équations différentielles proceedings of the school held in Luminy, September 2009), Sémin. Congr., 2012. | MR 3076082 | Zbl 1317.39012

[22] L. Di Vizio & C. Zhang - "On q-summation and confluence", Ann. Inst. Fourier (Grenoble) 59 (2009), no. 1, p. 347-392. | Article | EuDML 10395 | Numdam | MR 2514868 | Zbl 1175.34111

[23] C. H. Franke - "Picard-Vessiot theory of linear homogeneous difference equations", Trans. Amer. Math. Soc. 108 (1963), p. 491-515. | Article | MR 155819 | Zbl 0116.02604

[24] J. Frenkel - "Cohomologie non abélienne et espaces fibrés", Bull. Soc. Math. France 85 (1957), p. 135-220. | Article | EuDML 86917 | Numdam | MR 98200 | Zbl 0082.37702

[25] S. Gelfand & Y. Manin - Methods of homological algebra, 2nd ed., Springer Monogr. Math., Springer, 2003 (transl. from the Russian). | MR 1950475 | Zbl 1006.18001

[26] A. Grothendieck - "Modèles de Neron et monodromie (avec un appendice par M. Raynaud)", 1972, p. 313-523. | Zbl 0248.14006

[27] P.-F. Hsieh & Y. Sibuya - Basic theory of ordinary differential equations, Universitext, Springer-Verlag, 1999. | MR 1697415 | Zbl 0924.34001

[28] G. Immink - "On meromorphic equivalence of linear difference operators", Ann. Inst. Fourier (Grenoble) 40 (1990), no. 3, p. 683-699. | Article | EuDML 74892 | Numdam | MR 1091837 | Zbl 0697.39006

[29] B. Malgrange - "Le théorème de préparation en géométrie différentiable", 1964, exp. 11-13, exp. 22. | Numdam | Zbl 0119.28501

[30] B. Malgrange, Ideals of differentiable functions, Tata Inst. Fund. Res. Stud. Math., vol. 3, 1966. | MR 212575 | Zbl 0177.17902

[31]B. Malgrange , "Sur les points singuliers des équations différentielles", Enseignement Math. (2) 20 (1974), p. 147-176. | MR 368074 | Zbl 0299.34011

[32] F. Marotte & C. Zhang- "Multisommabilité des séries entières solutions formelles d'une équation aux q-différences linéaire analytique", Ann. Inst. Fourier (Grenoble) 50 (2000), no. 6, p. 1859-1890. | Article | EuDML 75473 | Numdam | MR 1817385 | Zbl 1063.39001

[33] J. Martinet & J.-P. Ramis - "Problèmes de modules pour des équations différentielles non linéaires du premier ordre", Inst. Hautes Études Sci. Publ. Math. 55 (1982), p. 63-164. | Article | EuDML 103983 | Numdam | MR 672182 | Zbl 0546.58038

[34] J. Martins - "Lemme de Watson en dimension supérieure et application à la sommation des solutions des 𝒟-modules holonomes", Ph.D. Thesis, Univ. Paul Sabatier, Toulouse, 2002.

[35] L. Mordell - "The definite integral - e ax 2 +bx e cx+d and the analytic theory of numbers", Acta Math. 61 (1933), p. 323-360. | Article | JFM 59.0197.01 | MR 1555379 | Zbl 0008.05501

[36] O. Ore - "Theory of non-commutative polynomials", Ann. of Math. (2) 34 (1933), no. 3, p. 480-508. | Article | JFM 59.0925.01 | MR 1503119 | Zbl 0007.15101

[37] M. Van Der Put & M. Reversat - "Galois theory of q-difference equations", Ann. Fac. Sci. Toulouse Math. (6) 16 (2007), no. 3, p. 665-718. | Article | EuDML 10067 | Numdam | MR 2379057 | Zbl 1213.39011

[38] M. Van Der Put & M. F. Singer - Galois theory of difference equations, Lecture Notes in Math., vol. 1666, Springer-Verlag, Berlin, 1997. | MR 1480919 | Zbl 0930.12006

[39] J.-P. Ramis - "About the growth of entire functions solutions of linear algebraic q-difference equations", Ann. Fac. Sci. Toulouse Math. (6) 1 (1992), no. 1, p. 53-94. | Article | EuDML 73295 | Numdam | MR 1191729 | Zbl 0796.39005

[40] J.-P. Ramis, Séries divergentes et théories asymptotiques, Bull. Soc. Math. France, vol. 121, 1993, Panor. Synthèses suppl. | MR 1272100 | Zbl 0830.34045

[41] J.-P. Ramis & J. Sauloy - "The q-analogue of the wild fondamental group. III", accepted for publication by Ann. Sci. Ecole Norm. Sup. in november 2013. | MR 3335841

[42] J.-P. Ramis J. Sauloy, "The q-analogue of the wild fundamental group. I", in Algebraic, analytic and geometric aspects of complex differential equations and their deformations. Painlevé hierarchies, RIMS Kôkyûroku Bessatsu, B2, Res. Inst. Math. Sci. (RIMS), Kyoto, 2007, p. 167-193. | MR 2310029 | Zbl 1122.39013

[43] J.-P. Ramis J. Sauloy, "The q-analogue of the wild fundamental group. II", in Differential Equations and Singularities, 60th years of J.M. Aroca, vol. 323, Soc. Math. France, 2009. | Numdam | MR 2647977 | Zbl 1196.39004

[44] J.-P. Ramis, J. Sauloy & C. Zhang - "La variété des classes analytiques d'équations aux q-différences dans une classe formelle", C. R. Math. Acad. Sci. Paris 338 (2004), no. 4, p. 277-280. | Article | MR 2076495 | Zbl 1038.39011

[45] J.-P. Ramis, J. Sauloy C. Zhang, "Développement asymptotique et sommabilité des solutions des équations linéaires aux q-différences", C. R. Math. Acad. Sci. Paris 342 (2006), no. 7, p. 515-518. | Article | MR 2214607 | Zbl 1093.39019

[46] J.-P. Ramis & C. Zhang - "Développement asymptotique q-Gevrey et fonction thêta de Jacobi", C. R. Math. Acad. Sci. Paris 335 (2002), no. 11, p. 899-902. | Article | MR 1952546 | Zbl 1025.39014

[47] J. Roques - "Classification rationnelle et confluence des systèmes aux différences singuliers réguliers", Ann. Inst. Fourier (Grenoble) 56 (2006), no. 6, p. 1663-1699. | Article | EuDML 10188 | Numdam | MR 2282672 | Zbl 1125.39019

[48] J. Roques, "Sur les équations aux (q-) différences", Ph.D. Thesis, Univ. Paul Sabatier, Toulouse, 2007.

[49] C. Sabbah - "Introduction to algebraic theory of linear systems of differential equations", in Éléments de la théorie des systèmes différentiels. D-modules cohérents et holonomes (Nice, 1990) (P. Maisonobe et al, ed.), Travaux en Cours, vol. 45, Hermann, 1993, p. 1-80. | MR 1603680 | Zbl 0841.14014

[50] J. Sauloy - "The geometry of the space of isoformal analytic classes of q-difference equations" , in preparation.

[51] J. Sauloy, "Systèmes aux q-différences singuliers réguliers: classification, matrice de connexion et monodromie", Ann. Inst. Fourier (Grenoble) 50 (2000), no. 4, p. 1021-1071. | Article | EuDML 75448 | Numdam | MR 1799737 | Zbl 0957.05012

[52] J. Sauloy , "Galois theory of Fuchsian q-difference equations", Ann. Sci. École Norm. Sup. (4) 36 (2003), no. 6, p. 925-968 (2004). | Article | EuDML 82622 | Numdam | MR 2032530 | Zbl 1053.39033

[53] J. Sauloy, "Algebraic construction of the Stokes sheaf for irregular linear q-difference equations", Astérisque 296 (2004), p. 227-251. | Numdam | MR 2136012 | Zbl 1075.39020

[54] J. Sauloy, "La filtration canonique par les pentes d'un module aux q-différences et le gradué associé", Ann. Inst. Fourier (Grenoble 54 (2004), no. 1, p. 181-210. | Article | EuDML 116104 | Numdam | MR 2069126 | Zbl 1061.39013

[55] J. Sauloy, "Équations aux q-différences et fibrés vectoriels sur une courbe elliptique * /q 𝐙 ", in Differential Equations and Singularities, 60th years of J.M. Aroca (F. Cano et al., ed.), vol. 323, Soc. Math. France, 2009. | Numdam | MR 2647980 | Zbl 1190.39006

[56] J.-P. Serre - Algèbre locale. Multiplicités, 2nd ed., Lecture Notes in Math., vol. 11, Springer-Verlag, 1965. | MR 201468 | Zbl 0142.28603

[57] V. Tarasov & A. Varchenko - Geometry of q-hypergeometric functions, quantum affine algebras and elliptic quantum groups, Astérisque, vol. 246, Soc. Math. France, 1997. | Numdam | MR 1646561 | Zbl 0938.17012

[58] W. Trjitzinsky - "Analytic theory of linear q-difference equations", Acta Math. 61 (1933), p. 1-38. | Article | JFM 59.0455.02 | MR 1555369 | Zbl 0007.21103

[59] C. Zhang - "Développements asymptotiques q-Gevrey et séries Gq-sommables", Ann. Inst. Fourier (Grenoble) 49 (1999), no. 1, p. 227-261. | Article | EuDML 75334 | Numdam | MR 1688144 | Zbl 0974.39009

[60] C. Zhang, "Une sommation discrète pour des équations aux q-différences linéaires et à coefficients analytiques: théorie générale et exemples", in Differential equations and the Stokes phenomenon (B. Braaksma et al., ed.), World Scientific, 2002, p. 309-329. | Article | MR 2067338 | Zbl 1041.39013

[61] C. Zhang, "Remarks on some basic hypergeometric series", in Theory and applications of special functions (M. Ismail & E. Koelink, eds.), Dev. Math., vol. 13, Springer, 2005. | Article | MR 2132477 | Zbl 1219.33022

[62] C. Zhang, "Solutions asymptotiques et méromorphes d'équations aux q-différences", in Théories asymptotiques et équations de Painlevé (E. Delabaere et al., ed.), Sémin. Congr., vol. 14, Soc. Math. France, 2006, p. 341-356. | MR 2353472 | Zbl 1137.39017

[63] C. Zhang, "On Mock Theta functions", in preparation, 2010.

[64] C. Zhang, "On the modular behaviour of the infinite product (1-x)(1-xq)(1-xq 2 )(1-xq 3 )...", C. R. Math. Acad. Sci. Paris 349 (2011), p. 725-730. | Article | MR 2825929 | Zbl 1229.11068

[65] S. Zhou, Z. Luo & C. Zhang - "On summability of formal solutions to a Cauchy problem and generalization of Mordell's theorem", C. R. Math. Acad. Sci. Paris 348 (2010), no. 13-14, p. 753-758. | Article | MR 2671155 | Zbl 1198.35052